# SDR ASMF201306004

- Difficulty date: June 2, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737752
- Aircraft serial: 33792
- Aircraft time: 28,960 hours, 15,449 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: BACR15FV6KE9
- Condition: Damaged
- Location: Rt Wing
- Part time: 28,960 hours, 15,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED RIVETS BROKEN IN RT UPPER INBD FIXED L/E SKIN PANEL.  MX PERSONNEL PERFORMED REVISION DETECTING 18 RIVETS VIBRATED AT STATION WS 190 TO 204 IN RT WING UPPER INBD FIXED L/E SKIN PANEL; SO THE RIVETS WERE REPLACED IAW SRM 51-40-02 PARA 4B, ALL CORRECT.
